Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking tonic TG for CRP level. Can morning work help on it?

my age is 36; my TG is in 2012 (Jan) 196; CRP is 5.9; I take tonac TG for six months and in 2012 (Aug) TG is 140; CRP 5.0; In Dec 2012 it is near by. But last month i spent a party month. Now CRP 7.5, TG = 280; some discomfort feeling in body i/c chest (both side), inflammation. I have no sugar and uric acid in controlled range. I smoke regularly. Can morning walk for 15 minutes reduce to help some extend the above.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. this is lifestyle disorder,and your history suggest the same,thus apart from morning walk DIET and YOGA are important associated factor to reduce TG's.
2. Walk in Ayurveda is described (brisk walk i.e. there should be minimal sweating from forehead,slight heaviness of breath (breathing from mouth) and slight physiological pain of heart,don't walk like a KING!
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor